Title: Some new classes of consistent risk measures
Authors: Goovaerts, Marc ×
Kaas, R
Dhaene, Jan
Tang, QH #
Issue Date: Jun-2004
Publisher: Elsevier science bv
Series Title: Insurance: Mathematics & Economics vol:34 issue:3 pages:505-516
Abstract: Many types of insurance premium principles and/or risk measures can be characterized by means of a set of axioms, which in many cases are rather arbitrarily chosen and not always in accordance with economic reality. In the present paper we generalize Yaari's risk measure by relaxing his axioms. In addition, we derive translation invariant minimal Orlicz risk measures, which we call Haezendonck risk measures, and obtain sufficient conditions on the risk measure of Bernoulli risks to fulfill additivity and superadditivity properties for Orlicz premium principles. (C) 2004 Elsevier B.V. All rights reserved.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science